Why is Sinarest banned?

Why is Sinarest banned?

Then, some common cold medicines like D Cold, Action 500, Sinarest and Chericof that contain phenylpropanolamine (PPA), which was banned by CDSCO (Central Drugs Standard Control Organisation) for serious side effects, but the ban has been stayed by the Madras High Court.

What is the composition of Sinarest?

Sinarest is a combination medicine of paracetamol, Chlorpheniramine, Phenylephrine, and caffeine that is used for the treatment of common cold, respiratory tract allergies, sinus congestion, headache.

Why is Sinarest used?

This combination medication is used to temporarily treat symptoms caused by the common cold, flu, allergies, or other breathing illnesses (such as sinusitis, bronchitis). Decongestants help relieve stuffy nose, sinus, and ear congestion symptoms. Acetaminophen (APAP) is a non-aspirin pain reliever and fever reducer.

When should I take Sinarest?

Take this medication by mouth with or without food, usually every 4 to 6 hours as needed or as directed by your doctor.

Can Sinarest cure sore throat?

Sinarest New Tablet is a medicine used in the treatment of common cold symptoms. It provides relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.

Is Sinarest a paracetamol?

SINAREST Tablet contains a clinically proven analgesic-antipyretic Paracetamol with decongestant Phenylephrine and an antihistamine Chlorpheniramine maleate. Paracetamol produces analgesia by elevation of the pain threshold and antipyretic effect through action on the hypothalamic heat- regulating center.

Is Sinarest good for viral fever?

Sinarest (Acetaminophen, chlorpheniramine, and pseudoephedrine) is a combination medicine used to treat headache, fever, body aches, runny or stuffy nose, sneezing, itching, watery eyes, and sinus congestion caused by allergies, the common cold, or the flu.

Does Sinarest increase blood pressure?

nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes); or. dangerously high blood pressure (severe headache, blurred vision, buzzing in your ears, anxiety, confusion, chest pain, shortness of breath, seizure).

Can Sinarest and paracetamol be taken together?

No interactions were found between Paracetamol and Sinarest.

Is Sinarest anti inflammatory?

Paracetamol, unlike other common analgesics such as aspirin and ibuprofen, has no anti-inflammatory properties or effects on platelet function, and it is not a member of the class of drugs known as non-steroidal anti-inflammatory drugs or NSAIDs.

Which medicine is best for cold?

Here are some fast relief medicines for cold and cough according to their symptoms….1. Best Cold Medicine For Fever & Body Pain.

Medicine To Consume Description
Ibuprofen Relieves inflammation
Acetaminophen Pain killer

Can Sinarest and cetirizine be taken together?

Can I take sinarest with CETIRIZINE? A. No, you are advised not to take sinarest together with CETIRIZINE as it may lead to increased adverse effects such as difficulty in concentrating, drowsiness and dizziness. However, consult your doctor before taking CETIRIZINE with other medicines.

Is cetirizine good for common cold?

Cetirizine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Cetirizine oral is used in adults and children to treat cold or allergy symptoms such as sneezing, itching, watery eyes, or runny nose.

Is levocetirizine used for cold?

Levocetirizine + Phenylephrine + Paracetamol is a combination of three medicines: Levocetirizine , Phenylephrine and Paracetamol, which relieves common cold symptoms. Levocetirizine is an antiallergic which blocks histamine (a chemical messenger) to relieve allergy symptoms like runny nose, watery eyes and sneezing.

Is cetirizine good for cough?

This study shows that cetirizine treatment reduces cough intensity (P < 0.05) and frequency (P < 0.01). In conclusion, cetirizine does clinically improve cough due to pollen allergy.

Can cetirizine cure sore throat?

Bengaluru: While viral fever and cold continue to affect the city dwellers with symptoms of runny nose, sore throat, cough, hoarseness and muscle aches, many patients are taking recourse to OTC drug, cetirizine, which is an antihistamine, for immediate relief.

Is cetirizine good for blocked nose?

Cetirizine and pseudoephedrine is a combination medicine used to treat cold or allergy symptoms such as nasal and sinus congestion, sneezing, itching, watery eyes, or runny nose. Cetirizine and pseudoephedrine may also be used for purposes not listed in this medication guide.

Is cetirizine good for throat infection?

Cetirizine is used to temporarily relieve the symptoms of hay fever (allergy to pollen, dust, or other substances in the air) and allergy to other substances (such as dust mites, animal dander, cockroaches, and molds). These symptoms include sneezing; runny nose; itchy, red, watery eyes; and itchy nose or throat.

What is the best medicine for throat allergy?

Over-the-counter (OTC) antihistamines, such as loratadine (Claritin) and cetirizine (Zyrtec), may be taken daily during the worst times of the year to alleviate allergy symptoms.

What tea is good for sore throat?

What are the best teas to drink for a sore throat?

  1. Slippery elm tea. Slippery elm is an herb that’s been used as a natural remedy for centuries.
  2. Licorice root tea.
  3. Horehound tea.
  4. Chamomile tea.
  5. Turmeric tea.
  6. Green tea.
  7. Combination teas.

Is Strepsils good for sore throat?

Strepsils provide fast-acting relief which helps prevent sore throat pain from getting worse. It contains two antiseptic ingredients to soothe the throat and kill germs and bacteria, preventing them from multiplying. Double action for fight first signs of sore throat.

What is the natural remedy for throat allergy?

16 Best Sore Throat Remedies to Make You Feel Better Fast, According to Doctors

  1. Gargle with salt water—but steer clear of apple cider vinegar.
  2. Drink extra-cold liquids.
  3. Suck on an ice pop.
  4. Fight dry air with a humidifier.
  5. Skip acidic foods.
  6. Swallow antacids.
  7. Sip herbal teas.
  8. Coat and soothe your throat with honey.

How can I permanently cure my tonsils?

Home remedies

  1. Get lots of rest.
  2. Drink warm or very cold fluids to help with throat pain.
  3. Eat smooth foods, such as flavored gelatins, ice cream, and applesauce.
  4. Use a cool-mist vaporizer or humidifier in your room.
  5. Gargle with warm salt water.
  6. Suck on lozenges with benzocaine or other medications to numb your throat.

Which cough syrup is best for sore throat?

The doctor recommends Mucinex to patients as the best overall product for sore throats while relieving other symptoms that might accompany the pain. As a body expectorant, the medication works to thin out the secretion that often collects in the throat and causes inflammation and pain.

Is Benzonatate better than cough syrup?

Tessalon Perles (benzonatate) can help relieve a dry cough, but it is not the best treatment if you’re coughing up mucus. Breaks up mucus and relieves cough. Mucinex Dm (Dextromethorphan / Guaifenesin) is okay for loosening congestion in your chest and throat, but it could prevent you from coughing the mucus up.

Why my sore throat is not going away?

Tonsillitis. If you’re experiencing a prolonged sore throat and are unable to find relief, it’s possible you may have an infection like tonsillitis. Most often, tonsillitis is diagnosed in children, but people can get it at any age. Tonsillitis can be caused by bacterial infections or viruses.

What is the best medicine to stop coughing?

Dextromethorphan is used to treat a cough and is available over the counter in syrup, capsule, spray, tablet, and lozenge form. It is also present in many over-the-counter and prescription combination medications. The most common brand names include Robafen Cough (Robitussin) and Vicks Dayquil Cough.

Andrew

Andrey is a coach, sports writer and editor. He is mainly involved in weightlifting. He also edits and writes articles for the IronSet blog where he shares his experiences. Andrey knows everything from warm-up to hard workout.